Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Inflammation of the testicles, on meloxicam after naproxin. Has this medication helped with this problem?

my 67 year old husband has inflammation of the testicals and has just been put on meloxicam after naproxin didn't work. Has this medication helped with this problem? We cannot afford celebrex on our own and our insurance has denied us payment until he tries all the other forms of alternatives. My email address is YYYY@YYYY . Thank you.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Inflammation of the testis should be treated with antibiotics and anti inflammatory drugs.
Simple anti inflammatory drug will not work.
It may take few weeks for the testis to become normal.
There is no role of surgery for inflammation of testis.
IT will come down slowly
But,get an ultrasound scrotum to get correct diagnosis
Nothing to worry
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor